MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION AFFINITY 4 BIRTHING BED; TABLE, OBSTETRIC (AND ACCESSORIES)

BAXTER HEALTHCARE CORPORATION AFFINITY 4 BIRTHING BED; TABLE, OBSTETRIC (AND ACCESSORIES)
Model Number P3700E
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that affinity 4 bed frame had bed frame collapse.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the bed frame assembly needed to be replaced.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the bed frame assembly to resolve the reported event.Based on this information, no further action is required.

Brand Name
AFFINITY 4 BIRTHING BED
Common Device Name
TABLE, OBSTETRIC (AND ACCESSORIES)
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25709162
Report Number1824206-2026-01526
Device Sequence Number5118317
Product Code KNC
UDI-Device Identifier00887761000896
UDI-Public(01)00887761000896(11)251223
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K915779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3700E
Device Catalogue NumberP3700E100502
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown